# SDR AALA201705229001

- Difficulty date: May 21, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 5,668 hours, 2,147 cycles
- Engine: Iae V2533A5
- Engine time: 5,671 hours, 2,149 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Case
- Condition: Leaking
- Location: Apu Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

TAXING TO THE GATE AFTER LANDING,  FLIGHT ATTENDANT NOTIFIED COCKPIT OF SMOKE IN THE CABIN, ACCOMPANIED BY AN OIL TYPE ODOR.   DECLARED AN EMERGENCY AND ELECTED TO EVACUATE.  MAINTENANCE FOUND APU GEAR CASE LEAKING EXCESSIVELY IAW WORK CARDS 05-96-84 AND 05-96-85.  RAN ENGINES AND PACKS IAW 71-00-00 AND 21-61-00.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS.  AIRCRAFT WAS GROUNDED.    REPLACED THE APU IAW CMM 49-94-11 AND ACCOMPLISH ECS DECONTAMINATION MCM CARDS 05-96-86, AND 05-96-87.
